View Single Post
Old 03-17-2004, 10:38 AM   #1
hedycarter1 hedycarter1 is offline
Senior Member
 
Join Date: Jul 2003
Location: Richmond, CA
Posts: 176
hedycarter1 HB User
Question for Shoreline or anyone else that can help

I had my first epidrual injections 2 weeks ago Monday, I have had the worse pain in the last year from the next day until now. I called my doctor, he is sending me in for another MRI on Friday.

Here is my question:

He had me on Vicodin 5/500 1 - 2 Tabs every 6 hours as needed. I had to take 2 every 6 hours to make it to work. Anyway, i called him again and expalined that the pain meds only worked for around 3 hours and then I was in agony again was there anyting else he could do. He called me in a prescription for Vicodin es witch is 750/500 1 tab every 6 hours. Isn't that less hydro?

So far this morning i am okay, I took one as soon as I got up, my pain usually gets really bad in the afternoon as the work day wears on. I am at a desk job for the most part and do a lot ot typing. It seems to inflame everything. I do Ice and strech, and try to change positons as often as possible.

My last MRI showed:

DDD, DJD or the c-spine, Opteophites in c6/7pinching a nerve, I now also have bulding disks in c6/7. Formnal narrowing. Sorry for the spelling, I am going off memory here. I know is said something else but cannot remember what it was.

Anyway, Could me increase pain just be from the buldging disk or the bones spus getting worse? I have not heard of anyones pain increasing for this long after an ESI.

I appreciated any responses...

Thanks

hedy
__________________
DDD, DJD, Nerve inpinchment from bone spurs,disk buldges, forminal narrowing all at c 5/6 c6/7.